# SDR 2003FA0000023

- Difficulty date: January 6, 2003
- Submitted: January 6, 2003
- Operation: General aviation
- Aircraft: N773TP
- Make and model: Beech B200
- Aircraft serial: BB1722
- Aircraft time: 905 hours, 1,111 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402521
- Part serial: 69H2396
- Condition: Cracked
- Location: Cockpit
- Part time: 905 hours, 1,111 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 3 INCH CRACK ACROSS LOWER,OUTSIDE CORNER OF OUTSIDE GLASS PANEL WITH SOME DELAMINATION EXTENDING 3 INCHES OUT OF SAME CORNER. TECHNICIAN BELIEVES CONTINUAL RETORQING OF WINDSHIELD SCREWS CALLED OUT BY RAYTHEON CAUSED THE CRACK AND INCREASES THE CHANCES OF DELAMINATION. NO OTHER AIRCRAFT THAT HE HAS SERVICED IN HIS 35 YEAR CAREER HAS HAD THIS REQUIREMENT AND HAS REPLACED SEVERAL KING AIR WINDSHIELDS.
